Publication
Title
Self-dual solutions for SU(2) and SU(3) gauge fields on euclidean space
Author
Abstract
Language
English
Source (journal)
International journal of theoretical physics. - New York
Publication
New York : 2004
ISSN
0020-7748
Volume/pages
43:1(2004), p. 151-159
ISI
000221638800013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 06.10.2018
To cite this reference